MAUDE Adverse Event Report: SENSEONICS INC EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITORING SYSTEM

SENSEONICS INC EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 102208-510
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 10/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(4) 2019 senseonics was made aware of an adverse event where the user experienced a hyperglycemia event and reported the continuous glucose monitoring system did not alert her.The user did not require medical attention.
 
Additional Manufacturer Narrative
Upon review of the data in data management system (dms), the hyper alerts were asserted from 12:43 am est to 5:58 am est.There was no malfunction of the system and the system functioned as per design.Since there is no return material authorization (rma) issued, no further investigation can be performed.G1,2 contact information was updated h6 results code was updated to 213.H6 conclusion code was updated to 67.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
SENSEONICS INC
20451 seneca meadows parkway
germantown MD 20876 7005
MDR Report Key9328150
Report Number3009862700-2019-00309
Device Sequence Number2498162
Product Code QCD
UDI-Device Identifier00817491021458
UDI-Public00817491021458
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/17/2019
Device Model Number102208-510
Device Catalogue NumberFG-3301-01-001
Device Lot Number111495-B
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/17/2019
Supplement Date Received by Manufacturer10/17/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date07/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR